Termination of well-moded programs


Etalle, S. and Bossi, A. and Cocco, N. (1999) Termination of well-moded programs. The Journal of Logic Programming, 38 (2). pp. 243-257. ISSN 0743-1066

[img] PDF
Restricted to UT campus only
: Request a copy
Abstract:We study the termination properties of well-moded programs, and we show that, under suitable conditions, for these programs there exists an algebraic characterization-in the style of Apt and Pedreschi, Studies in pure prolog: termination, in: J.W. Lloyd (Ed.), Proceedings of the Simposium in Computational Logic, Springer, Berlin, 1990, pp. 150¿176-of the property of being terminating. This characterization enjoys the properties of being compositional and, to some extent, of being easy to check.
Item Type:Article
Copyright:© 1999 Elsevier Science
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Link to this item:http://purl.utwente.nl/publications/55824
Official URL:https://doi.org/10.1016/S0743-1066(98)10025-0
Export this item as:BibTeX
HTML Citation
Reference Manager


Repository Staff Only: item control page